# SDR UALA2011070803400

- Difficulty date: July 8, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 58,864 hours, 21,635 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: 148
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND LT OFF WING SLIDE WITH PAINT IN ALL 3 BALL LOCK PINS.  FOUND PER EG5371 AND MM PAGE 420.  LT OVERWING SLIDE IS PCN 649-9000.  REPLACED LT OVERWING SLIDE ASSY PER MM.
